MAUDE Adverse Event Report: MICROLINE SURGICAL INC. STLS 35C THERMAL LIGATING SHEARS, 5MM CURVED; DISPOSABLE THERMAL LIGATING SHEARS

MICROLINE SURGICAL INC. STLS 35C THERMAL LIGATING SHEARS, 5MM CURVED; DISPOSABLE THERMAL LIGATING SHEARS
Model Number 102-138D
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, decontaminated and visually inspected for any signs of physical damage.No signs of physical damages were observed on the device.The device was then connected to a working power supply for functional testing.The tls functioned as intended.No failures or defects were noted.While connected to the power supply the wire connection was also examined twice for any possible loose connections.There were no loose wire connections noted.This complaint is unconfirmed and a root cause could not be determined.
 
Event or Problem Description
During a surgical procedure, the doctor noticed that the thermal ligating shears did not function properly.The procedure and anesthesia time were extended for 10 minutes.There was no harm to the patient.

Brand Name
STLS 35C THERMAL LIGATING SHEARS, 5MM CURVED
Common Device Name
DISPOSABLE THERMAL LIGATING SHEARS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key7642132
Report Number1223422-2018-00017
Device Sequence Number19427201
Product Code GEI
UDI-Device Identifier00811099011415
UDI-Public00811099011415
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K062257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number102-138D
Device Catalogue Number102-138D
Device Lot Number203009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date06/27/2018
Patient Sequence Number1